Notre Dame Journal of Formal Logic

A rule-completeness theorem.

Nuel D. Belnap and Richmond H. Thomason

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 4, Number 1 (1963), 39-43.

Dates
First available in Project Euclid: 31 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093957392

Zentralblatt MATH identifier
0118.01303

Mathematical Reviews number (MathSciNet)
MR0150023

Digital Object Identifier
doi:10.1305/ndjfl/1093957392

Subjects
Primary: 02.23

Citation

Belnap, Nuel D.; Thomason, Richmond H. A rule-completeness theorem. Notre Dame Journal of Formal Logic 4 (1963), no. 1, 39--43. doi:10.1305/ndjfl/1093957392. http://projecteuclid.org/euclid.ndjfl/1093957392.


Export citation